Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo

1 Issue per year

IMPACT FACTOR 2016 (Open Mathematics): 0.682
IMPACT FACTOR 2016 (Central European Journal of Mathematics): 0.489

CiteScore 2016: 0.62

SCImago Journal Rank (SJR) 2016: 0.454
Source Normalized Impact per Paper (SNIP) 2016: 0.850

Mathematical Citation Quotient (MCQ) 2016: 0.23

Open Access
See all formats and pricing
More options …
Volume 13, Issue 1 (May 2015)


Properties of k-beta function with several variables

Abdur Rehman
  • Department of Mathematics, University of Sargodha, Sargodha, Pakistan
/ Shahid Mubeen
  • Department of Mathematics, University of Sargodha, Sargodha, Pakistan
/ Rabia Safdar
  • Department of Mathematics, G.C.University, Faisalabad, Pakistan
/ Naeem Sadiq
  • Department of Mathematics, G.C.University, Faisalabad, Pakistan
Published Online: 2015-05-08 | DOI: https://doi.org/10.1515/math-2015-0030


In this paper, we discuss some properties of beta function of several variables which are the extension of beta function of two variables. We define k-beta function of several variables and derive some properties of this function which are the extension of k-beta function of two variables, recently defined by Diaz and Pariguan [4]. Also, we extend the formula Γk(2z) proved by Kokologiannaki [5] via properties of k-beta function.

Keywords: k-Gamma function; k-Beta function; Several variables


  • [1] Anderson G.D., Vamanmurthy M.K., Vuorinen M.K., Conformal Invarients, Inequalities and Quasiconformal Maps, Wiley, New York, 1997 Google Scholar

  • [2] Andrews G.E., Askey R., Roy R., Special Functions Encyclopedia of Mathemaics and its Application 71, Cambridge University Press, 1999 Google Scholar

  • [3] Carlson B.C., Special Functions of Applied Mathemaics, Academic Press, New York, 1977 Google Scholar

  • [4] Diaz R., Pariguan E., On hypergeometric functions and k-Pochhammer symbol, Divulgaciones Mathematics, 2007, 15(2), 179- 192 Google Scholar

  • [5] Kokologiannaki C.G., Properties and inequalities of generalized k-gamma, beta and zeta functions, International Journal of Contemp, Math. Sciences, 2010, 5(14), 653-660 Google Scholar

  • [6] Kokologiannaki C.G., Krasniqi V., Some properties of k-gamma function, LE MATHEMATICS, 2013, LXVIII, 13-22 Google Scholar

  • [7] Krasniqi V., A limit for the k-gamma and k-beta function, Int. Math. Forum, 2010, 5(33), 1613-1617 Google Scholar

  • [8] Mansoor M., Determining the k-generalized gamma function Γk(x), by functional equations, International Journal Contemp. Math. Sciences, 2009, 4(21), 1037-1042 Google Scholar

  • [9] Mubeen S., Habibullah G.M., An integral representation of some k-hypergeometric functions, Int. Math. Forum, 2012, 7(4), 203- 207 Google Scholar

  • [10] Mubeen S., Habibullah G.M., k-Fractional integrals and applications, International Journal of Mathematics and Science, 2012, 7(2), 89-94 Google Scholar

  • [11] Mubeen S., Rehman A., Shaheen F., Properties of k-gamma, k-beta and k-psi functions, Bothalia Journal, 2014, 4, 371-379 Google Scholar

  • [12] Rainville E.D., Special Functions, The Macmillan Company, New Yark(USA), 1960 Google Scholar

  • [13] Rudin W., Real and Complex Analysis, 2nd edition McGraw-Hill, New York, 1974 Google Scholar

About the article

Received: 2014-05-26

Accepted: 2015-02-03

Published Online: 2015-05-08

Citation Information: Open Mathematics, ISSN (Online) 2391-5455, DOI: https://doi.org/10.1515/math-2015-0030.

Export Citation

©2015 Abdur Rehman et al.. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in